Journal of Symbolic Logic

Review: Charles N. Delzell, Note on Quantifier Prefixes Over Diophantine Equations; J. P. Jones, H. Levitz, A. J. Wilkie, Classification of Quantifier Prefixes over Exponential Diophantine Equations

Shih Ping Tung

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 309-310.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742589

JSTOR
links.jstor.org

Citation

Tung, Shih Ping. Review: Charles N. Delzell, Note on Quantifier Prefixes Over Diophantine Equations ; J. P. Jones, H. Levitz, A. J. Wilkie, Classification of Quantifier Prefixes over Exponential Diophantine Equations. J. Symbolic Logic 53 (1988), no. 1, 309--310. https://projecteuclid.org/euclid.jsl/1183742589


Export citation